Please use this identifier to cite or link to this item:
|Title:||Positive definite branched continued fractions of special form|
Дмитришин, Роман Іванович
|Keywords:||positive definite branched continued fraction of special form|
|Citation:||Dmytryshyn R. I. Positive definite branched continued fractions of special form // Carpathian Math. Publ. – 2013. – Vol. 5, № 2. – P. 225–230.|
|Abstract:||We propose to study the class of branched continued fractions of special form whose denominators are different from zero. We also establish the connection of the about mentioned fraction with a certain quadratic form. It provides new opportunities for the investigation of convergence of branching continued fractions of special form.|
|Appears in Collections:||Статті та тези (ФМІ)|
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.